Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Brodmann, M; Rotthaus, C (1982). Local domains with bad sets of formal prime divisors. Journal of Algebra, 75(2):386-394.

Full text not available from this repository.

View at publisher


Citations

20 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 19 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:local noetherian domain; arbitrary bad completion; counterexamples to dimension theory
Language:English
Date:1982
Deposited On:19 Oct 2009 13:45
Last Modified:28 Nov 2013 00:55
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1016/0021-8693(82)90046-1
Related URLs:http://www.ams.org/mathscinet-getitem?mr=653898

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page